# SDR SWAA118005

- Difficulty date: November 16, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 2,052 hours, 1,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT EEPLS MISSING AT ROW 12.  INSTALLED EEPLS PER MM.
